# SDR 96ZZZX5562

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9137P
- Make and model: Piper PA-24-260
- Aircraft serial: 244618
- System (JASC): 3457 · Global Positioning System
- Part: Yoke Mount
- Part number: GPS90
- Condition: Fouls Yoke
- Location: Power Wire
- Component: Garmin Intl
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YOKE MOUNT CLAMP INSTALLED BY OWNER GOT FOULED IN THE POWER WIRE TO PORTABLE GPS.  RESTRICTED YOKE MOVEMENT.  PILOT MAKE HARD LANDING.  WIRE FINALLY BROKE IN TWO ALLOWING A/C TO BE 'FLARED'.  PILOTS SHOULD BE MADE AWARE TO CHECK YOKE MOVEMENT ON PRE-FLIGHT.  YOKE MODIFIED WITH CURLEY CORD TO PREVENT RECURRENCE.
